# SDR BAQA091479

- Difficulty date: December 10, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N117LG
- Make and model: Bolkms BK117A3
- Aircraft serial: 7032
- Aircraft time: 7,467 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23032022
- Part serial: 22427
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 212 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE WOULD NOT CRANK/START. PART REPLACED WITH SERVICABLE UNIT.   12/30/2003
